Alert archive / Kansas / Winter Storm Warnings in 2025
Winter Storm Warning 4, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm warning at Feb 17, 2025, 11:53 AM CST for 11 counties in Kansas. It took effect at Feb 18, 2025, 12:00 AM CST. It was in force for 18 hr. 24 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 17, 2025, 11:53 AM CST (17:53 UTC)
- In effect from
- Feb 18, 2025, 12:00 AM CST
- Expired
- Feb 18, 2025, 5:52 PM CST
- In force
- 18 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Edwards County, KS, Ellis County, KS, Hodgeman County, KS, Kiowa County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 5:56 AM CST | SNOW 4.5 | Ness City, KS | |
| Feb 18, 6:00 AM CST | SNOW 4.5 | Larned, KS | |
| Feb 18, 6:13 AM CST | SNOW 2 | Saint John, KS | 1.5 to 2 inches of snowfall was estimated. |
| Feb 18, 7:00 AM CST | SNOW 2 | 1 Ene Pratt, KS | Cocorahs station KS-PR-24 Pratt. |
| Feb 18, 7:32 AM CST | SNOW 4 | 1 Nne Larned, KS | CO-OP Observer station LADK1 Larned. |
| Feb 18, 8:00 AM CST | SNOW 1.8 | 4 Sw Ellis, KS | Cocorahs station KS-TR-25 Ellis 4.0 SW. |
| Feb 18, 8:00 AM CST | SNOW 2 | 1 N Hays, KS | Two inches measured by broadcast media. |
| Feb 18, 8:00 AM CST | SNOW 2.9 | 11 Se Beeler, KS | Cocorahs station KS-NS-17 Ness City 11.6 SW. |
| Feb 18, 9:00 AM CST | SNOW 2.5 | 10 S Collyer, KS | CO-OP Observer station CLYK1 9.8 S Collyer. |
| Feb 18, 9:21 AM CST | SNOW 3.5 | 8 N Jetmore, KS | Measured 3.5 inches, and still snowing. |
| Feb 18, 9:45 AM CST | SNOW 3 | Hays, KS | |
| Feb 18, 9:57 AM CST | SNOW 1.5 | Wakeeney, KS | Snowfall ranged from 1 to 1.5 inches and it is still snowing. |
| Feb 18, 10:03 AM CST | SNOW 2.5 | Kinsley, KS | Law enforcement estimated between 2 and 3 inches of snow snowfall this morning. |
| Feb 18, 10:04 AM CST | SNOW 3 | La Crosse, KS | |
| Feb 18, 10:09 AM CST | SNOW 6 | Ness City, KS | |
| Feb 18, 10:22 AM CST | SNOW 5 | Larned, KS | |
| Feb 18, 10:28 AM CST | SNOW 3 | Hanston, KS | |
| Feb 18, 10:36 AM CST | SNOW 2 | Greensburg, KS | |
| Feb 18, 12:00 PM CST | SNOW 3.5 | Saint John, KS | Three to Four inches was estimated in town by law enforcement. Still snowing. |
| Feb 18, 12:10 PM CST | SNOW 2.8 | Pratt, KS | Two and one half to three inches of snow was estimated in the report. Still snowing. |
| Feb 18, 1:00 PM CST | SNOW 5 | Lewis, KS | Five inches measured with a photo on social media. |
| Feb 18, 1:21 PM CST | SNOW 3 | Larned, KS | Three inches was reported at Larned with a photo on social media. |
| Feb 18, 2:44 PM CST | SNOW 6 | 2 Sse Hays, KS | |
| Feb 18, 5:00 PM CST | SNOW 5 | Pratt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
427 WWUS43 KDDC 171753 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1153 AM CST Mon Feb 17 2025 KSZ043-044-171900- /O.CAN.KDDC.WS.A.0003.250218T0600Z-250219T1200Z/ Scott-Lane- Including the cities of Scott State Lake, Dighton, and Scott City 1153 AM CST Mon Feb 17 2025 ...WINTER STORM WATCH IS CANCELLED... $$ KSZ030-031-045-046-064>066-079>081-090-181000- /O.UPG.KDDC.WS.A.0003.250218T0600Z-250219T1200Z/ /O.NEW.KDDC.WS.W.0004.250218T0600Z-250219T1200Z/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Kiowa- Pratt-Barber- Including the cities of Hays, Stafford, St. John, Wakeeney, Larned, Lewis, Greensburg, Pratt, Jetmore, Kiowa, Medicine Lodge, Hanston, Kinsley, Ness City, La Crosse, Pfeifer, Haviland, and Macksville 1153 AM CST Mon Feb 17 2025 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 8 inches. * WHERE...Portions of central, south central, southwest, and west central Kansas. * WHEN...From midnight tonight to 6 AM CST Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ HOVORKA
6 follow-up statements
812 WWUS43 KDDC 171756 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1156 AM CST Mon Feb 17 2025 KSZ030-031-045-046-064>066-079>081-090-181000- /O.CON.KDDC.WS.W.0004.250218T0600Z-250219T1200Z/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Kiowa- Pratt-Barber- Including the cities of Hays, Stafford, St. John, Wakeeney, Larned, Lewis, Greensburg, Pratt, Jetmore, Kiowa, Medicine Lodge, Hanston, Kinsley, Ness City, La Crosse, Pfeifer, Haviland, and Macksville 1156 AM CST Mon Feb 17 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 8 inches. * WHERE...Portions of central, south central, southwest, and west central Kansas. * WHEN...From midnight tonight to 6 AM CST Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-063-077-078-088-089-181000- /O.NEW.KDDC.WW.Y.0006.250217T1800Z-250219T1200Z/ Scott-Lane-Finney-Gray-Ford-Clark-Comanche- Including the cities of Dighton, Montezuma, Ashland, Scott City, Cimarron, Dodge City, Minneola, Protection, Garden City, Coldwater, Lake Coldwater, and Scott State Lake 1156 AM CST Mon Feb 17 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations between 1 and 4 inches. * WHERE...Portions of south central, southwest, and west central Kansas. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening and Tuesday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ HOVORKA
588 WWUS43 KDDC 171758 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1158 AM CST Mon Feb 17 2025 KSZ030-031-045-046-064>066-079>081-090-181000- /O.CON.KDDC.WS.W.0004.250218T0600Z-250219T1200Z/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Kiowa- Pratt-Barber- Including the cities of Hays, Stafford, St. John, Wakeeney, Larned, Lewis, Greensburg, Pratt, Jetmore, Kiowa, Medicine Lodge, Hanston, Kinsley, Ness City, La Crosse, Pfeifer, Haviland, and Macksville 1158 AM CST Mon Feb 17 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 8 inches. * WHERE...Portions of central, south central, southwest, and west central Kansas. * WHEN...From midnight tonight to 6 AM CST Wednesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-063-077-078-088-089-181000- /O.EXT.KDDC.WW.Y.0006.250218T0600Z-250219T1200Z/ Scott-Lane-Finney-Gray-Ford-Clark-Comanche- Including the cities of Dighton, Montezuma, Ashland, Scott City, Cimarron, Dodge City, Minneola, Protection, Garden City, Coldwater, Lake Coldwater, and Scott State Lake 1158 AM CST Mon Feb 17 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations between 1 and 4 inches. * WHERE...Portions of south central, southwest, and west central Kansas. * WHEN...From midnight tonight to 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ HOVORKA
737 WWUS43 KDDC 180753 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 153 AM CST Tue Feb 18 2025 KSZ030-031-045-046-064>066-079>081-090-182000- /O.CON.KDDC.WS.W.0004.000000T0000Z-250219T1200Z/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Kiowa- Pratt-Barber- Including the cities of Pratt, Larned, Hanston, La Crosse, Stafford, Lewis, Wakeeney, Medicine Lodge, Hays, Haviland, Kiowa, Pfeifer, Ness City, Kinsley, Macksville, Jetmore, Greensburg, and St. John 153 AM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations between 2 and 4 inches. * WHERE...Portions of central, south central, southwest, and west central Kansas. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043-044-063-077-078-088-089-182000- /O.CON.KDDC.WW.Y.0006.000000T0000Z-250219T1200Z/ Scott-Lane-Finney-Gray-Ford-Clark-Comanche- Including the cities of Scott State Lake, Dighton, Scott City, Garden City, Protection, Ashland, Cimarron, Montezuma, Coldwater, Dodge City, Lake Coldwater, and Minneola 153 AM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Additional snow accumulations between 1 and 3 inches. * WHERE...Portions of south central, southwest, and west central Kansas. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday morning and evening commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ JJOHNSON
962 WWUS43 KDDC 181916 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 116 PM CST Tue Feb 18 2025 KSZ043-044-063-077-182030- /O.CAN.KDDC.WW.Y.0006.000000T0000Z-250219T1200Z/ Scott-Lane-Finney-Gray- Including the cities of Montezuma, Scott State Lake, Scott City, Cimarron, Garden City, and Dighton 116 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... $$ KSZ030-031-045-046-064>066-079>081-090-190330- /O.CON.KDDC.WS.W.0004.000000T0000Z-250219T1200Z/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Kiowa- Pratt-Barber- Including the cities of Stafford, La Crosse, Macksville, Kinsley, Jetmore, Hanston, Larned, St. John, Lewis, Medicine Lodge, Hays, Ness City, Kiowa, Greensburg, Pfeifer, Pratt, Wakeeney, and Haviland 116 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations up to two inches. * WHERE...Portions of central, south central, southwest, and west central Kansas. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ078-088-089-190330- /O.CON.KDDC.WW.Y.0006.000000T0000Z-250219T1200Z/ Ford-Clark-Comanche- Including the cities of Lake Coldwater, Minneola, Protection, Dodge City, Coldwater, and Ashland 116 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Additional snow accumulations up to one inch. * WHERE...Comanche, Clark, and Ford Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ HOVORKA
011 WWUS43 KDDC 182229 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 429 PM CST Tue Feb 18 2025 KSZ030-045-064-182330- /O.CAN.KDDC.WS.W.0004.000000T0000Z-250219T1200Z/ Trego-Ness-Hodgeman- Including the cities of Wakeeney, Hanston, Jetmore, and Ness City 429 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING IS CANCELLED... $$ KSZ031-046-065-066-079>081-090-190630- /O.CON.KDDC.WS.W.0004.000000T0000Z-250219T1200Z/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Barber- Including the cities of St. John, Medicine Lodge, Greensburg, Pratt, Lewis, Pfeifer, La Crosse, Hays, Macksville, Haviland, Larned, Kiowa, Stafford, and Kinsley 429 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations up to one inch. * WHERE...Portions of central and south central Kansas. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ078-088-089-190630- /O.CON.KDDC.WW.Y.0006.000000T0000Z-250219T1200Z/ Ford-Clark-Comanche- Including the cities of Protection, Ashland, Coldwater, Minneola, Dodge City, and Lake Coldwater 429 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Snow. Additional snow accumulations up to one inch. * WHERE...Comanche, Clark, and Ford Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KBJ
601 WWUS43 KDDC 182352 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 552 PM CST Tue Feb 18 2025 KSZ031-046-065-066-079>081-090-190100- /O.CAN.KDDC.WS.W.0004.000000T0000Z-250219T1200Z/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Barber- Including the cities of St. John, Medicine Lodge, Greensburg, Pratt, Lewis, Pfeifer, La Crosse, Hays, Macksville, Haviland, Larned, Kiowa, Stafford, and Kinsley 552 PM CST Tue Feb 18 2025 ...WINTER STORM WARNING IS CANCELLED... The threat has ended. Blowing snow may continue to affect visibilities and travel. $$ KSZ078-088-089-190100- /O.CAN.KDDC.WW.Y.0006.000000T0000Z-250219T1200Z/ Ford-Clark-Comanche- Including the cities of Protection, Ashland, Coldwater, Minneola, Dodge City, and Lake Coldwater 552 PM CST Tue Feb 18 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat has ended. Blowing snow may continue to affect visibilities and travel. $$ KBJ
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 11:34 AM CST, 19 minutes earlier. Its key messages:
- Snow chances (60-90%) still on pace for central Kansas and portions of southwest Kansas tonight into Tuesday.
- Very cold temperatures arrive tonight.
Area forecast discussion, Feb 17, 11:34 AM CST, 19 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1134 AM CST Mon Feb 17 2025 .KEY MESSAGES... - Snow chances (60-90%) still on pace for central Kansas and portions of southwest Kansas tonight into Tuesday. - Very cold temperatures arrive tonight. && .DISCUSSION... Issued at 201 AM CST Mon Feb 17 2025 WV imagery indicates a westerly flow aloft prevailing across the Western High Plains. Near the surface, an area of low pressure remains anchored in southeast Colorado. Dry conditions through late afternoon will give way to increasing snow chances (60-90%) tonight into Tuesday as the SREF indicates an upper level shortwave trough sliding southeast out of the Pacific Northwest into the Great Basin and Four Corners Region, setting up an intensifying (+100kt) west-southwest flow aloft across western/central Kansas. Ahead of the approaching system, arctic air will surge southward through western Kansas in wake of a cold front pushing through western Kansas down into the Texas Panhandle/western Oklahoma. Snow development is expected sometime Monday evening/early Tuesday morning as a multitude of H5 vort maxima ejecting out of the Colorado Rockies into the Western High Plains, begin interacting with a field of post-frontal H7 frontogenetic forcing projected to develop generally across western Kansas. Any snow development is then expected to shift eastward into southern Kansas with associated H7 frontogenetic forcing during the day Tuesday. The best chance for accumulating snow remains to be across central Kansas initially where 6-hr QPF fields signal in excess of a 0.25 of an inch, to farther south into south central Kansas late Tuesday where the latest HREF paints an 80-90% probability of 24-hr snow amounts exceeding 2 inches by Tuesday evening. Much less snow is expected in extreme southwest Kansas where there is only a 10-20% probability of amounts even exceeding 1 inch. Wide ranging temperatures are forecast today as an arctic high sliding southeast through the Dakotas helps push a colder airmass into central Kansas by late-afternoon, dropping H85 temperatures down to around 10C below while H85 temperatures hold to around 0C to a little above 0C in extreme southwest Kansas. With the HREF showing a 50-70% probability of temperatures exceeding 25F in vicinity of the I-70 corridor to a 80-90% probability of temperatures topping 45F in extreme southwest Kansas, a wide range of afternoon highs can be expected, generally from the 20S(F) north to highs possibly pushing 50F in the far southwest. Extreme cold air settles in across the area Tuesday with H85 temperatures down around 15C below to 18C below. Highs are expected to struggle to climb into the single digits(F) in vicinity of the I-70 corridor where the HREF paints only a 20-30% probability of temperatures reaching above 5F to a 70-80% probability of temperatures exceeding 10F in extreme southwest Kansas. Highs are not forecast to climb much at all Wednesday with temperatures holding to the single digits(F) north to possibly the teens(F) closer to the Oklahoma border. With temperatures so cold, even breezy conditions are expected to help produce wind chills well under 15F below to near 25F below for a good part of the time Tuesday through Wednesday night. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1131 AM CST Mon Feb 17 2025 Mid clouds will increase in coverage this evening with low clouds expected to envelop the area overnight tonight. In addition, snow is expected across all TAF sites. This snow may reduce visibilities around the DDC, GCK, and HYS terminals to IFR by sunrise tomorrow. Blowing snow will also be possible towards sunrise. Winds will generally be from an easterly direction this afternoon, shifting to the northeast this evening into the overnight period. Wind gusts over 20 knots will be expected at times. && .DDC WATCHES/WARNINGS/ADVISORIES... Extreme Cold Warning from midnight CST /11 PM MST/ tonight to noon CST /11 AM MST/ Thursday for KSZ030-031-043>046-061>066- 074>081-084>090. Winter Storm Watch from late tonight through late Tuesday night for KSZ030-031-043>046-064>066-079>081-090. && DISCUSSION...JJohnson AVIATION...Hovorka_42
Hazardous weather outlook, Feb 17, 3:08 AM CST, 8 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 308 AM CST Mon Feb 17 2025 KSZ030-031-043>046-061>066-074>081-084>090-180915- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 308 AM CST Mon Feb 17 2025 /208 AM MST Mon Feb 17 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight A winter storm moving out of the southern Rockies into the Western High Plains is expected to bring snow to the area tonight through late Tuesday. The best chance accumulating snow is expected to be across central Kansas, including the I-70 corridor, through early Tuesday morning. An arctic airmass arriving tonight into early Tuesday combined with windy conditions will result in hazardous wind chills. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The best chance for accumulating snow is expected to shift south- southeast into south central Kansas Tuesday. Hazardous wind chills will continue through early Thursdsay. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 2:58 AM CST | Extreme Cold Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 3 days |
| Feb 17, 11:56 AM CST | Winter Weather Advisory | DDC | Clark, Comanche, Finney, Ford, Gray, Lane and 1 more | 30 hr |
Nearby
Winter Storm Warnings in Kansas, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.